# SDR SWAA2021082494889

- Difficulty date: July 15, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 46,479 hours, 27,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 495-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RT TRANS-ANGLE CORRODED STA 495 TO 500A ; / [01] REMOVED CORROSION IAW SRM 51-10-02. MAX MATERIAL REMOVED .010. DAMAGE REMOVAL IS OUT OF LIMITS IAW SRM 53-00-53-1A-2. PART REQUIRES REPLACEMENT.; [02] REMOVED FWD CARGO RT TRANS-ANGLE @ STA 495 TO 500A; [03] LOCATED AND DRILLED REPLACEMENT PART PER SRM 51-40-02.; [04] LOCATED AND DRILLED REPLACEMENT PART PER SRM 51-40-02. INSPECTED; [05] INSTALLED NEW RT TRANS ANGLE STA 495 TO 500A PER SRM 51-40-02.; [06] INSPECTED NEW RT TRANS ANGLE STA 495 TO 500A PER SRM 51-40-02.
